Blood pressure meds an leg pain/ache - Cholesterol Support

Cholesterol Support
8,619 members2,473 posts

Blood pressure meds an leg pain/ache

rocheen
rocheen

Hi anyone experienced lower leg pain/ache on blood pressure meds. Not sure if this this or pulled something during training. It's been on and off for a few months.

6 Replies
oldestnewest

Yes I got pains in the front of my lower leg which I initially blamed on bisoprolol, it has gone in one leg I am still on a lower dose of bisoprolol and a lower dose of ramipril, I have recently increased my ramipril dose, and will check if the pains returns in the other leg.

I have found that if I do a warm up before exercise, as I did during Cardio-Rehab that I did not get the pain in either leg.

I am working on what is the root cause, there are too many parameters and it is difficult to change one at a time. My memory tells me that I didn't get the pains pre-bisoprolol, I don't think my body likes beta-blockers, but that means my heart rate gets rapid quickly and takes a long time to com back down again.

Mine is lower leg at the back. Between the ankle and the calf. Sprayed it with magnesium and that seems to help a bit

not very good on physiology, but isn't the connection between the calf and ankle ligament (perhaps called hamstrings) I am not sure what is on the front between calf and foot, although I guess its similar, I will have to google it, phone a friend.

I took amlodipine for a month and had to change it to Ramipril due to having body ache, inc leg pain. Since then the pain has stopped.

rocheen
rocheen
in reply to Garlicity

Thanks.

You may also like...